Current Developments in Mathematics

Volume 2019

BCOV’s Feynman rule of quintic 3-folds

Pages: 95 – 111

DOI: https://dx.doi.org/10.4310/CDM.2019.v2019.n1.a3

Author

Jun Li (Shanghai Center for Mathematical Sciences, Shanghai, China)

Abstract

We briefly outline the proof given by Chang–Guo–Li of the Yamaguchi–Yau polynomiality and the Bershadsky–Cecotti–Ooguri–Vafa Feynman rule conjectures for the Gromov–Witten invariants of the quintic Calabi–Yau threefolds.

The full text of this article is unavailable through your IP address: 3.236.121.117

Published 13 October 2021